# SDR UPS802808

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: J Beam
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, MAINTENANCE REPORTED TOP J-BEAM ON AFT PRESS BULKHEAD LT O/B END HAS CRACK ON TOP FLANGE AND LOWER FLANGE.  FABRICATED AND INSTALLED REPAIR PER UPS EO DC8-5310-6598B.
